CSpace
UNIQUENESS OF GROUND-STATE SOLUTIONS
ZHANG, LQ
1988
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume8Issue:4Pages:449-467
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988T012600009
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27881
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, LQ. UNIQUENESS OF GROUND-STATE SOLUTIONS[J]. ACTA MATHEMATICA SCIENTIA,1988,8(4):449-467.
APA ZHANG, LQ.(1988).UNIQUENESS OF GROUND-STATE SOLUTIONS.ACTA MATHEMATICA SCIENTIA,8(4),449-467.
MLA ZHANG, LQ."UNIQUENESS OF GROUND-STATE SOLUTIONS".ACTA MATHEMATICA SCIENTIA 8.4(1988):449-467.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, LQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, LQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, LQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.